I am scheduled for surgery next week, however, I just failed Medical Clearance due to elevated liver enzymes. I have been on zanaflex (6mg at bedtime) for 3 months. My internal doctor said there is a correlation between zanaflex and elevated enzymes. As a result, I am going for a repeat blood test and my surgery is postponed.
Please has anyone had a similar experience with elevated liver enzymes because of ZANAFLEX???
Welcome to the MedHelp forum!
If you have a muscle problem then AST can rise even without medication. Also Zanaflex is metabolized through liver and can cause raised liver enzymes. Also if you have an existing liver impairment you can expect the liver enzymes to rise further with Zanaflex.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.